| Model Number |
BA28-110/I16-30 |
| Medical Device Problem Code |
Failure To Adhere Or Bond (1031)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/14/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
Event or Problem Description
Patient initially implanted with a bifurcated stent, a suprarenal aortic extension, and a limb extension on (b)(6) 2016.Upon follow up computed tomography (ct) showed a type 3a endoleak.The physician elected to implant a infrarenal aortic extension to seal the endoleak.The patient is in stable condition.